Title: On the homogenised characteristics of a cylindrical bar with double periodicity under torsion load

Authors: M'B. Taghite, R. Kouitat, B.K. Hachi, B. Bonzic, G. Maurice

Addresses: Laboratoire d'Energetique et de Mecanique Theorique et Appliquee, CNRS-INPL 2 Avenue de la Foret de Haye, BP 160 54504, Vandoeuvre Cedex, France. ' Institut Jean Lamour, Dpt SI2M – UMR 7198 CNRS, Ecole des Mines, Parc de Saurupt, CS 14234, 54042, Nancy Cedex, France. ' Department of Mechanical Engineering Djelfa University, BP 3117, Djelfa, Ain-Cheih, 1700, Algeria. ' Departement de Mathematique et Informatique, UFR-SEA, Universite de Ouagadougou 03 BP 7021, Ouaga 03, Burkina, Faso. ' LEMTA CNRS-INPL-UHP, 2 Avenue de la Foret de Haye, 54504 Vandoeuvre Cedex, France

Abstract: The main purpose of this paper is to present a parametric study of homogenised coefficients and equivalent torsion rigidity of a cylindrical bar with double periodicity. Assuming an infinitely long cylinder, it is sufficient to analyse the cross section Σ, which exhibits a periodical distribution of porous zones ΣP. At a finer scale, the latter also presents a periodicity. The theoretical results of the homogenisation procedure are stated more explicitly than in Taghite et al. The parametric analysis is preceded by a brief presentation of the adopted numerical procedure.

Keywords: homogenisation; multiperiodicity; contrast of scales; homogenised coefficients; equivalent torsion rigidity; cylindrical bars; torsion loads.

DOI: 10.1504/IJTAMM.2010.038280

International Journal of Theoretical and Applied Multiscale Mechanics, 2010 Vol.1 No.4, pp.339 - 351

Published online: 26 Jan 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article